• 综合性科技类中文核心期刊
    • 中国科技论文统计源期刊
    • 中国科学引文数据库来源期刊
    • 中国学术期刊文摘数据库(核心版)来源期刊
    • 中国学术期刊综合评价数据库来源期刊
ZHANG Zhen-ning, CAO Li-mei, KE Bing-qing. Dual Geometric Structures and Instability of Bivariate Weibull Statistical Manifold[J]. Journal of Beijing University of Technology, 2014, 40(3): 388-392.
Citation: ZHANG Zhen-ning, CAO Li-mei, KE Bing-qing. Dual Geometric Structures and Instability of Bivariate Weibull Statistical Manifold[J]. Journal of Beijing University of Technology, 2014, 40(3): 388-392.

Dual Geometric Structures and Instability of Bivariate Weibull Statistical Manifold

More Information
  • Received Date: December 05, 2012
  • Available Online: November 04, 2022
  • To investigate the stability of bivariate Weibull distribution from the viewpoint of information geometry,the set of all bivariate Weibull distributions was considered as a manifold which was called bivariate Weibull statistical manifold. By computing the Fisher information matrix,the α-connections,α-curvature tensors,α-scalar curvature,and dual geometric structures were obtained. Moreover,bivariate Weibull statistical manifold was dual flat and had constant sectional curvature for α=± 1. Meanwhile,in virtue of the dual flat geometric structures,the instability of the geodesic spreads on this manifold was obtained via the divergence(or instability) of the Jacobi vector field.

Catalog

    Article views (13) PDF downloads (7) Cited by()
    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return